# SDR TIMR20070009

- Difficulty date: September 28, 2007
- Submitted: November 14, 2007
- Operation: General aviation
- Aircraft: N4381Y
- Make and model: Beech 99
- Aircraft serial: U71
- Aircraft time: 39,704 hours, 58,598 cycles
- Engine: Pwa PT6*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880011
- Part serial: 319
- Condition: Cracked
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR DOWN ON APPROACH, THE PILOT NOTICED THAT HE DID NOT HAVE A GREEN (SAFE) INDICATION FOR THE NOSE GEAR.  HE FOLLOWED THE EMERGENCY PROCEDURE TO PUMP THE GEAR DOWN BUT WAS UNABLE TO BUILD UP PRESSURE OR GET A GREEN LIGHT. PILOT THEN LANDED AND THE NOSE GEAR COLLAPSED.  INVESTIGATION FOUND THAT THE LT MAIN GEAR ACTUATOR END CAP HAD CRACKED AND ALLOWED THE EMERGENCY SYSTEM FLUID TO VENT OVERBOARD, PREVENTING THE NOSE ACTUATOR FROM EXTENDING FULLY.
